Quantum Physics Letters
Journal license

Journal

Quantum Physics Letters


Volume
& Issue

Volume 6, Issue 2


Published
on

August 1, 2017


Pages

117-121


DOI

Article

Extension and Exact Realization of the Heller’s Derivative Rule

Check for updates


Authors

Hashim A. Yamani Affiliation:
King Abdullah City for Atomic and Renewable Energy, P. O. Box 2022, Riyadh 11451, Saudi Arabia
and Abdulaziz D. Alhaidari* Affiliation:
Saudi Center for Theoretical Physics, P. O. Box 32741, Jeddah 21438, Saudi Arabia


Abstract

The accuracy of the Heller’s derivative rule to calculate the numerical weights associated with discretized energy spectrum is enhanced by Broad’s extension, which adds $N-1$ more interpolating points to the original $N$ points. The extension scheme is then used to show how to realize the rule without any approximation.


Keywords

Heller’s derivative rule, Broad’s extension, J-matrix method


Citation

Yamani, H. A. & Alhaidari, A. D. (2017). Extension and exact realization of the heller’s derivative rule. Quantum Physics Letters, 6(2), 117–121. https://doi.org/10.18576/qpl/060207

Published by: Engineering Journals

Engineering Journals Logo